Affordable Access

Access to the full text

Canonical vector valued 1-forms on higher order principal prolongations

Authors
  • Kurek, J.1, 2
  • Mikulski, W. M.1, 2
  • 1 Maria Curie-Sklodowska University, Institute of Mathematics, pl. M. Curie-Sklodowskiej 1, Lublin, Poland , Lublin (Poland)
  • 2 Jagiellonian University, Institute of Mathematics, ul. Reymonta 4, Kraków, Poland , Kraków (Poland)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Jan 01, 2008
Volume
29
Issue
1
Pages
24–26
Identifiers
DOI: 10.1134/S199508020801006X
Source
Springer Nature
Keywords
License
Yellow

Abstract

Let P → M be a principal G-bundle with m-dimensional basis, where G is a Lie group. Let V be a finite dimensional vector space over R. We describe all canonical (\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$ \mathcal{P}\mathcal{B}_m $$\end{document}(G)-invariant) V-valued 1-forms ϑ: TWmrP → V on the r-th order principal prolongationWmrP of P.

Report this publication

Statistics

Seen <100 times